U.S. doctors online nowAsk doctors free
TN
A 24-year-old female asked:

Pain started in left leg and now both legs and my joints hurting. muscle twitches in legs, now all over the body. als? began after steroid shot in hip

1 doctor answer1 doctor weighed in
Dr. Bernard Seif
Clinical Psychology 41 years experience
Muscle pain: is related to many conditions and ALS is very far down on that list. Please see your doctor. He/she may refer you to a specialist or for physical therapy. Peace and good health.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.